# SDR ASOA201902197029

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145
- Aircraft serial: 145819
- Aircraft time: 34,542 hours, 22,564 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 14504980602
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H VERTICAL STAB HINGE FITTING BORES WORN TO LIMITS. REAMED R/H AND L/H BORES AND INSTALLED BEARINGS. AIRCRAFT STILL IN C CHECK.
